Efficient formula of the colored Kauffman brackets.

Nagasato, Fumikazu

Lobachevskii Journal of Mathematics (2004)

  • Volume: 16, page 71-78
  • ISSN: 1995-0802

How to cite


Nagasato, Fumikazu. "Efficient formula of the colored Kauffman brackets.." Lobachevskii Journal of Mathematics 16 (2004): 71-78. <http://eudml.org/doc/231057>.

author = {Nagasato, Fumikazu},
journal = {Lobachevskii Journal of Mathematics},
keywords = {Kauffman bracket skein module},
language = {eng},
pages = {71-78},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Efficient formula of the colored Kauffman brackets.},
url = {http://eudml.org/doc/231057},
volume = {16},
year = {2004},

AU - Nagasato, Fumikazu
TI - Efficient formula of the colored Kauffman brackets.
JO - Lobachevskii Journal of Mathematics
PY - 2004
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 16
SP - 71
EP - 78
LA - eng
KW - Kauffman bracket skein module
UR - http://eudml.org/doc/231057
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.